# SDR MALA030224

- Difficulty date: April 3, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3621, GEAR UNSAFE LIGHT DURING GEAR RETRACTION FROM MISSED APPROACH.  RECYCLED THREE TIMES.  AIR RETURN TO DTW.  JACKED AC FOR GEAR SWINGS, NOTED EXCESSIVE MOISTURE RT, LT DOOR AND GEAR UPLOCKS.  CLEANED AND LUBED LOCKS IAW AVRO AMM CH 12.  SUSPECT ICE BUILD-UP.  PERFORMED MULTIPLE GEAR SWINGS.  ALL CHECKS GOOD IAW CH 32.
